Acneiform Eruption Induced by Iressa (gefitinib) tablets Used to Treat Non-Small Cell Lung Cancer

September 2004 | Volume 3 | Issue 5 | Case Report | 569 | Copyright © 2004

Molly M Warthan BA, Cynthia A Jumper MD, Jennifer L Smith MD

Abstract

Many medications have been reported to induce acneiform eruptions. A relatively new chemotherapy drug, gefitinib (Iressa), approved by the Food and Drug Administration in 2003 for the treatment of advanced-stage non-small cell lung cancer (NSCLC), has been reported to cause acne or an acne-like eruption. We report an Asian female who presented with hundreds of erythematous papules and pustules on her face, chest, and back, all of which appeared after starting gefitinib to treat non-small cell lung cancer.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles